# SDR CHQA200900086

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 18,978 hours, 15,416 cycles
- Engine: Allsn AE3007A
- Engine time: 10,833 hours, 8,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 21056
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,688 hours, 7,886 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND THE FLOOR LIGHT STRIPS 6, 7, AND 8 INOPERATIVE WHEN TESTING THE EMERGENCY LIGHT SYSTEM.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
